MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1550300-12
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Intimal Dissection (1333); Angina (1710); Occlusion (1984)
Date of Event 11/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical devices: 6 french diagnostic catheter, dragonfly optis optical coherence tomography catheter, aspirin, prasugrel.The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no similar incidents from this lot.The reported patient effects of intimal dissection, angina and occlusion are listed in the xience sierra, everolimus eluting coronary stent system instructions for us as known patient effects of coronary stenting procedures.The investigation determined the reported difficulty to deploy (wall apposition) and subsequent treatments appear to be related to circumstances of the procedure.A conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that this was a coronary procedure, performed on (b)(6) 2018, to treat a lesion in the ramus artery.Optical coherence tomography was performed during the procedure and a 3.0 x 12 mm xience sierra stent was implanted.Additional post-dilatation was performed, as it was noted that the stent was under expanded.On (b)(6) 2018, the patient presented to the emergency room with chest pain.Coronary angiography was performed and noted occlusion in the mid ramus and distal closure due to dissection.Two additional xience stents were implanted and the event resolved.No additional information was provided.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8122638
Report Number2024168-2018-09189
Device Sequence Number11157865
Product Code NIQ
UDI-Device Identifier08717648227240
UDI-Public08717648227240
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/26/2019
Device Catalogue Number1550300-12
Device Lot Number8082041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2018
Initial Report FDA Received Date12/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient Weight78